# SDR CALA2019101801773

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 64,817 hours, 27,848 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5713010920390
- Condition: Cracked
- Location: Fr35-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE PANEL BETWEEN FRAME 35-36 HOLE #7 IS CRACKED IN FITT ING ABOVE PRESSURE PANEL CONTACT ENGINEERING FOR REPAIR BEFORE N EXT FLIGHT AD 2018-06-04 PER LCQ NON ROUTINE 9292328.  REMOVED AND REPLACED R/H CORNER FITTING FR36 IAW A319 SRM 51-42- 11 PARA 2F, EA 5330-05216 003, ECRA 5331-02481.
